... for last 2 years I have been taking Tylenol Arthritis for my osteoarthritis and recently started experiencing nausea about an hour after taking it. Wonder if I have reached my maximum amount of Tylenol Arthritis and need to get off of it? Anyone have any experience with taking this for 2 years?
Sorry I can't say that I have experienced this myself.
However, I would recommend that you take your Tylenol Arthritis with your two largest meals.
If you are still experiencing nausea then it's time to consult with your primary care doctor.
Regardless of the pills strength, the maximum daily dose of Tylenol per day for an adult is 3000 mg.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 4 Jul 2017 • 21 answers
Updated 21 Aug 2015 • 4 answers
I have osteoarthritis in my back and degenerated disk in lower back. Am taking meloxicam, which does
Updated 31 Oct 2016 • 1 answer
Updated 26 Jan 2018 • 1 answer
Updated 20 Mar 2018 • 1 answer